Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
176 Doctors are Online

Stomach cramps, diarrhea, weight loss, cold. History of thyroid, gall bladder conditions. Causes?

I have been having stomach cramps for over a week and diarrhea within 30-45 minutes after I eat. sometimes its not digested food. i have had an ultrasound , and labs but that s all fine. but so far i have lost over 12 lbs in this period of time too. I am weak and cold a lot too. I have thyroid problems and am gluten intolerance. what else can it be besides my gallbladder.
Asked On : Wed, 5 Dec 2012
Answers:  1 Views:  78
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Thank for asking to HCM
I really appreciate your concern, looking to the history given here, this is suggestive of some intestinal infection and that need to be given treatment if I would be your doctor then I would treat you with the following medicines,
1) Tab Metronidazole 400 mg twice in day for 5 days
2) Tab Chlordiazepoxide three times in day
hope this information helps you, take care and have nice day.
Answered: Fri, 25 Apr 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor